# SDR CALA2025091208830

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N2250U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66590
- Aircraft time: 24,942 hours, 2,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECK CABIN EMERGENCY LIGHT FOUND A GROUP OF EMEGENCY LIGHTS INOP FOR POWER PACK M33409. IAW AMM 33-51-06-960-802 TO REPLACE BATTERY. BUT PERFORMED OPS TEST FOUND 14EA FLOOR PROXIMITY LIGHTS INOPERATIVE FROM SEAT 52 TO SEAT 59. IAW AMM 33-51-06-960-801 & 33-51-05/201 TO REPLACED SEAT 53G FLOOR LIGHT ( BROKEN ) AND REPLACED FUSE ON POWER PACK, PERFORMED OPERATION TEST AND TEST OK.
